MathSciNet Relay Station
MathSciNet bibliographic data
MR1267222 28A12 (04A15 28A15 46A55)
Debs, Gabriel Polar $\sigma$-ideals of compact sets. Trans. Amer. Math. Soc. 347 (1995), no. 1, 317–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement